Alert archive / California / River Flood Warnings in 2019

River Flood Warning 1, NWS Eureka, CA

January 16, 2019Mendocino County, California

NWS Eureka, CA issued this river flood warning at Jan 16, 2019, 8:18 PM PST for Mendocino County, California. It took effect at Jan 17, 2019, 1:51 AM PST. It was in force for 7 hr.

The area

The outline as issued.

The facts

Issued
Jan 16, 2019, 8:18 PM PST (04:18 UTC)
In effect from
Jan 17, 2019, 1:51 AM PST
Expired
Jan 17, 2019, 9:12 AM PST
In force
7 hr
Issued by
NWS Eureka, CA
Area
Storm-based polygon
Flood severity
Minor

County Mendocino County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 155 km from the middle of the area, began a volume at 04:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Navarro River near Navarro (NVRC1).

Minor stage
23 ft
Moderate stage
30 ft
Major stage
34 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 11468000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

696 
WGUS46 KEKA 170418
FLWEKA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Eureka, CA
818 PM PST Wed Jan 16 2019

...The National Weather Service in Eureka has issued
a Flood Warning in cooperation with the California Department
of Water Resources for the following rivers in California...

  Navarro River at Navarro affecting Mendocino County

A strong storm system has brought widespread moderate to heavy 
rainfall to the Navarro River basin. The heaviest rain has occured this evening 
with a cold front, but showers with heavy downpours will continue into Thursday. 
Up to an additional 1 inch of rainfall can be expected through Thursday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to developments by listening to NOAA Weather Radio or your
local TV or radio stations.

The next statement will be issued by 4 AM Thursday morning or as
warranted by changing conditions.

SAFETY MESSAGE...

Do not drive your car across flooded roadways. It only takes about 
two feet of water to float most vehicles. For area road conditions, 
call Caltrans at 1-800-427-7623.

&&

CAC045-171216-
/O.NEW.KEKA.FL.W.0001.190117T1110Z-190117T2348Z/
/NVRC1.1.ER.190117T1110Z.190117T1400Z.190117T1748Z.NO/
818 PM PST Wed Jan 16 2019

 The National Weather Service in Eureka has issued a 

* Flood Warning for the Navarro River at Navarro.
* from late tonight to Thursday afternoon...or until the warning is 
  cancelled.
* At  7:15 PM Wednesday the stage was 9.5 feet. 
* Minor flooding is forecast. 
* Flood stage is 23.0 feet. 
* FORECAST...This river is Expected to rise above flood stage of  
  23.0 FT late Wednesday night then forecast to crest near 26.5 FT early 
  Thursday morning then forecast to fall below flood stage of 23.0 FT late 
  Thursday morning then forecast to recede to near 9.0 FT Saturday evening. 
* IMPACTS...At 23.0 feet...Flooding of Highway 128 approximately 5 
  miles east of Highway 1 is certain and the road will be closed. 
  Motorists should use alternate routes.
* FLOOD HISTORY...This crest compares to a previous crest of 26.7 feet
  on Mar 24 2011.

 &&

LAT...LON 3921 12354 3914 12366 3917 12375 3925 12376


$$
3 follow-up statements
480 
WGUS46 KEKA 171001
FLWEKA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Eureka, CA
201 AM PST Thu Jan 17 2019

...The National Weather Service in Eureka has continued the flood warning for the Navaro River. Forecast flooding has changed from Minor to
Moderate Severity for the...

  Navarro River at Navarro affecting Mendocino County

A strong storm system has brought widespread moderate to heavy 
rainfall to the Navarro River basin. Showers with heavy downpours will continue through Thursday. Up to an additional inch of rainfall can be expected through Thursday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Do not drive your car across flooded roadways. It only takes about 
two feet of water to float most vehicles. For area road conditions, 
call Caltrans at 1-800-427-7623.

Stay tuned to developments by listening to NOAA Weather Radio or your
local TV or radio stations.

The next statement will be issued around 10 AM Thursday morning or as
warranted by changing conditions.

&&

CAC045-171801-
/O.EXT.KEKA.FL.W.0001.190117T0951Z-190118T0132Z/
/NVRC1.2.ER.190117T0800Z.190117T1400Z.190117T1932Z.NO/
201 AM PST Thu Jan 17 2019

...The flood warning continues for the Navarro River
* until this afternoon...or until the warning is cancelled.
* At 1:15 AM Thursday the stage was 24.5 feet. 
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 23.0 feet. 
* FORECAST...This river is Forecast to crest near 30.5 FT this 
  morning then forecast to fall below flood stage of 23.0 FT near 
  noon today. 
* IMPACTS...At 30.0 feet...Water will flow over the south bank of the 
  river approximately 1 mile east of Highway 1, and begins to flood 
  property in this area including six homes. Expect closure of 
  Highway 128. Motorists should use alternate routes.
* FLOOD HISTORY...This crest compares to a previous crest of 30.5 feet
  on Dec 2 2012.

 &&

LAT...LON 3921 12354 3914 12366 3917 12375 3925 12376


$$
951 
WGUS86 KEKA 171141
FLSEKA
Flood Statement
National Weather Service Eureka, CA
341 AM PST Thu Jan 17 2019

...The Flood Warning continues for the following rivers in 
California...
 
  Navarro River at Navarro affecting Mendocino County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Do not drive your car across flooded roadways. It only takes about 
two feet of water to float most vehicles. For area road conditions, 
call Caltrans at 1-800-427-7623.

Stay tuned to developments by listening to NOAA Weather Radio or your
local TV or radio stations.

The next statement will be issued around 10 AM or as
warranted by changing conditions.

&&

CAC045-172339-
/O.EXT.KEKA.FL.W.0001.000000T0000Z-190118T0132Z/
/NVRC1.2.ER.190117T0800Z.190117T1400Z.190117T1932Z.NO/
341 AM PST Thu Jan 17 2019

The Flood Warning continues for
  The Navarro River at Navarro.
* until this afternoon...or until the warning is cancelled.
* At  3:15 AM Thursday the stage was 25.9 feet. 
* Minor Flooding is occurring and Moderate flooding is forecast.
* Flood Stage is 23.0 feet.
* FORECAST...This river is Forecast to crest near 30.5 feet this 
  morning then forecast to fall below flood stage of 23.0 FT near 
  noon today.
* IMPACTS...At 30.0 feet...Water will flow over the south bank of the 
  river approximately 1 mile east of Highway 1, and begins to flood 
  property in this area including six homes. Expect closure of 
  Highway 128. Motorists should use alternate routes.
* FLOOD HISTORY...This crest compares to a previous crest of 30.5 feet
  on Dec 2 2012.

 &&

LAT...LON 3921 12354 3914 12366 3917 12375 3925 12376


$$
147 
WGUS86 KEKA 171712
FLSEKA
Flood Statement
National Weather Service Eureka, CA
912 AM PST Thu Jan 17 2019

...The Flood Warning is cancelled for the following rivers
in California...
 
  Navarro River at Navarro affecting Mendocino County

Rains will become more showery today with additional rainfall
of one half inch to one inch are expected through tonight. The 
river has crested and will continue to recede.

SAFETY MESSAGE...

Do not drive your car across flooded roadways. It only takes about 
two feet of water to float most vehicles. For area road conditions, 
call Caltrans at 1-800-427-7623.

Stay tuned to developments by listening to NOAA Weather Radio or your
local TV or radio stations.

This will be the final statement on this river unless conditions 
change.

&&

CAC045-171742-
/O.CAN.KEKA.FL.W.0001.000000T0000Z-190118T0132Z/
/NVRC1.1.ER.190117T0800Z.190117T1115Z.190117T1505Z.NO/
912 AM PST Thu Jan 17 2019

The Flood Warning is cancelled for the Navarro River at Navarro.

* At 8:15 AM Thursday, the stage was 21.6 feet. 
* The river fell below flood stage at 7:05 AM Thursday.
* Flood stage is 23.0 feet. 
* FORECAST...This river is forecast to recede to near 10.0 feet 
  by late Saturday morning.
* IMPACTS...Flooding of Highway 128 approximately 5 miles east 
  of Highway 1 may continue until waters recede. 
 
&&

LAT...LON 3921 12354 3914 12366 3917 12375 3925 12376

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this river flood warning went out at Jan 16, 3:02 PM PST, 5 hours 16 minutes earlier.

Area forecast discussion, Jan 16, 3:02 PM PST, 5 hours 16 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
302 PM PST Wed Jan 16 2019

.SYNOPSIS...A strong storm offshore will bring bouts of heavy
rain and strong gusty winds through this evening. Unstable
conditions behind the front will bring a threat for locally
heavy downpours, isolated thunderstorms and periods of gusty
winds later tonight through Thursday. The offshore storm has also
generated a huge swell that will pound the beaches on Thursday.
Periods of rain will continue this weekend, followed by high
pressure and dry weather next week.

&&

.DISCUSSION...Widespread moderate to heavy rain has been spreading
across the region this afternoon in advance of an approaching
cold front. The plume of high precipitable water values around 1"
will quickly shift southeast of the forecast area later this
evening in response to a progressive mid-level shortwave trough.
This southeastward progression should reduce the duration of
widespread heavy rain. There is still a concern for locally heavy
downpours with showers and isolated thunderstorms later tonight as
lapse rates steepen in response to mid level cooling. There is
still a threat of localized flooding and debris flows over recent
burn scar areas.

With 925-850mb south-southwest winds around 50 to 60kt expected
to ramp up again later tonight (along with steeper lapse rates),
we extended the wind advisory for the Del Norte county coast and
the higher elevations of Humboldt county. Winds have already been
gusting to 45 to 50 mph along the Del Norte county coast and
around 50 to 60mph over the higher elevations of Humboldt county.
Instability and showers will persist through the day on Thursday,
though gusty winds should steadily decrease as the surface low
heads northeast toward the British Columbia coast.

&&

Previous Discussion...The cold front is still on track to pass
through this evening, with the heaviest rainfall just ahead and
along the front. The flood watch issued yesterday still looks good
for southern Humboldt, Trinity and Mendocino counties, with 3 to
5 inches of rainfall projected across those areas today and
Thursday. Am not sure rainfall rates will exceed 1.5 inches in a
3-hourly period, and flash flood guidance for most of our region
is 1 inch per hour, or 2.2 inches in 3 hours. However, only 0.80
inches per hour or 0.50 inches in 30 minutes would be a concern
for the Mendocino Complex and Carr Fire burn scars for debris
flows, and that could very well occur later today. Additionally,
the Eel and Navarro river, as well as some of the smaller creeks
and streams, will see significant rises to levels not seen yet
this winter. Crests on the larger rivers will occur later on
Thursday. Brief urban and small stream flooding is a possibility,
but the larger rivers are not expected to exceed flood stage.
However, portions of the Navarro may locally flood near the mouth,
where highway 1 and 128 intersect.

After the cold front passes by, showers will continue
overnight, and as colder air aloft moves in with the upper trough,
instability will increase. Heavy downpours will continue with
these showers, and enough forcing and instability will be present
for scattered thunderstorms along the coastal waters and coastal
plain through Thursday morning. Heights rising and decreasing
moisture in the wake of the upper-trough passage will gradually
weaken and diminish the shower activity later Thursday afternoon
and Thursday night. Snow levels will be the lesser concern with
this system, rising from 5,000 feet this morning to over 6,000
feet this evening. However, these levels will fall to 4,000 to
4,500 feet by Thursday morning, and may occasionally be lower with
heavier showers. The vast majority of highway passes will remain
wet, but Scott Mountain Summit on Highway 3 will see heavy
snowfall. Some of the higher passes on Highway 36 may also see
accumulating snow, and we will need to continue to monitor for a
possible Winter Weather Advisory.

The other concern with this system will be strong winds. South-
southeast wind gusts are already 25 to 35 mph across some of the
coastal headlands and exposed mountainous terrain. A 60 to 70 kt
low-level jet just a couple thousand feet above sea level will
push in ahead of the cold front. An inversion and moist low-level
profiles will limit the full force of these winds mixing down
across most of our area, but enough of this high momentum air will
make it down to the surface with the heavier forcing ahead and
along the cold front to justify the Wind Advisory for most of our
area. Winds behind the front will continue to be quite strong,
though the strongest winds aloft will ease, they will continue to
be 40 to 55 kt. It is possible that advisory level winds may
continue to occur overnight across some of the coastal mountains
and headlands, so that the advisory may need to be extended for
some areas tonight. Southerly winds will continue to be strong
and gusty much of Thursday, especially around heavier showers,
but widespread advisory- level winds are not expected.

The rest of the forecast will have much lower impact weather. A
warm front will clip northwest CA with some lighter rainfall on
Friday into Saturday, so we have increased rain chances those
days. Another cold front will pass by with a period of moderate
rain around Sunday. A long period of dry weather is expected next
week as a strong high pressure ridge rebuilds over the eastern
Pacific and the West Coast. /AAD

&&

.AVIATION...Stormy conditions associated with a strong low pressure
system has been the catalyst for numerous flight weather hazards
across the region. These hazards continued to impact ACV, CEC and
UKI air terminals as well as local airfields today. Humboldt and
Del Norte mostly experienced VFR conditions. Area wide, periods of
MVFR Cigs and Vis will become more frequent as the system becomes
more intense. Uki reported reduced Cigs and VIS through the day
with occasional IFR conditions already reported. The storm's tight
gradient will maintain breezy to gusty winds across all areas.
LLWS will also remain present through the afternoon with models
indicating tapering in the evening. Rain will be steady with
embedded showers and thunderstorm possible by late afternoon but
more probable in the evening and overnight. TAA

&&

.MARINE...Short period S winds and associated wind waves will
increase tonight ahead of a deep low pressure system heading toward
the Pacific NW coast. In addition, very large W swell generated by
the same system is expected to arrive in the coastal waters late
tonight and early Thursday. Swell heights are expected to build to
over 30 feet, with combined seas approaching 35 feet in the outer
waters Thursday morning. Have continued the existing Gale Warning.
Additionally, have expanded the Gale Warning into the N inner
waters, as gales are expected roughly the outer 50% of the zone.
Have also extended the N outer Gale Warning in time into Thursday
morning. On the morning update, hoisted a Hazardous Seas Warning to
follow the gales, and have adjusted this product to account for the
varying end times of the gales. Improving conditions are expected
over the weekend and into early next week.

Isolated thunderstorms are possible over the coastal waters tonight
and Thursday morning. Some of these storms may be strong with
gustier and more erratic winds mixing to the surface. /SEC

&&

.HYDROLOGY...The Navarro River at Navarro is expected to reach
minor flood stage late tonight and early Thursday morning. A Flood
Watch has been issued for this forecast point, and may need to
be upgraded to a warning this evening. River Statements have been
issued for the Russian River at Hopland due to the potential of
some flooding of Highway 175 near Hopland Thursday morning and for
the Eel River at Fernbridge to reach monitor stage Thursday
afternoon. /SEC

&&

.BEACH HAZARDS/COASTAL FLOODING...A developing Pacific storm
system will generate a huge westerly swell that will impact NW
California beaches on Thursday. Breaker heights will rapidly build
and reach 30 to 35 feet. This swell combined with brisk SW winds
may produce a 1 to 1.5 foot storm surge on top of high tide, which
could result in localized coastal flooding as well as very large
surf.

High astronomical high tides will occur on Sunday and into early
next week. Minor coastal flooding is possible during the daily late
morning and early afternoon high tides, with the highest
astronomical tides expected on Monday. /SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Flood Watch from 6 PM PST this evening through Thursday morning
     for CAZ104-106>113.

     Wind Advisory until 10 PM PST this evening for CAZ103-104-109.

     High Surf Warning from 5 AM Thursday to 5 AM PST Friday for
     CAZ101-103-104-109.

     Wind Advisory until 10 PM PST this evening for CAZ107-108-
     110>113.

     Wind Advisory until 10 AM PST Thursday for CAZ101.

     Wind Advisory until 10 AM PST Thursday for CAZ102-105-106.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory until 9 PM PST this evening for PZZ450.

     Hazardous Seas Warning from 9 PM this evening to 5 AM PST Friday
     for PZZ450-455-470-475.

     Gale Warning until 9 PM PST this evening for PZZ455-470-475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Jan 16, 5:47 AM PST, 14 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
547 AM PST Wed Jan 16 2019

CAZ106>108-110>113-171400-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
547 AM PST Wed Jan 16 2019

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PST
THIS EVENING...
...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY
MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Wind Advisory is currently in effect.
A Flood Watch is currently in effect.

A large, powerful storm system will bring strong winds and heavy
rain this afternoon and tonight. Heavy rain will result in sharp
rises on main stem rivers as well as smaller streams and creeks
through Thursday. A few thunderstorms tonight will contain heavy
downpours and brief small hail.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A Flood Watch will continue Thursday.

A Wind Advisory is in effect for exposed high terrain of northeast
Mendocino and Trinity county above 2,500 feet, and for the remainder
of inland northwest California above 1,500 feet.

Snow levels around 4,000 feet over Trinity County with showery
precipitation may result in locally heavy snowfall over Scott
Mountain Summit on Highway 3 on Thursday. Some accumulating snowfall
is possible over the Highway 36 passes as well.

Heavy rain with downpours will result in sharp rises on main stem
rivers as well as smaller streams and creeks through Thursday. A few
thunderstorms are possible Thursday morning with brief small hail.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ101-103-171400-
Coastal Del Norte-Northern Humboldt Coast-
547 AM PST Wed Jan 16 2019

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM PST THIS
EVENING...
...HIGH SURF WARNING IN EFFECT FROM 5 AM THURSDAY TO 5 AM PST
FRIDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A wind advisory is in effect.

A large, powerful storm system will bring strong winds and heavy
rain this afternoon and tonight. Heavy rain will result in sharp
rises on main stem rivers as well as smaller streams and creeks
through Thursday. A few thunderstorms tonight will contain heavy
downpours and brief small hail.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A High Surf Warning is in effect on Thursday.

High surf will likely result in hazardous beach conditions and
possibly minor coastal flooding by Thursday.

A slight chance of thunderstorms will be possible Thursday, with
frequent showers with heavy downpours and even some brief small hail.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ102-105-171400-
Del Norte Interior-Northern Humboldt Interior-
547 AM PST Wed Jan 16 2019

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PST
THIS EVENING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Wind Advisory is in effect for exposed high terrain of inland
northwest California above 1,500 feet. Strong winds will peak this
afternoon and this evening with a cold front.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Showers with heavy downpours and gusty winds will continue on
Thursday. Snow levels will fall to around 4,000 feet by the
afternoon.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ104-109-171400-
Southwestern Humboldt-Mendocino Coast-
547 AM PST Wed Jan 16 2019

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM PST THIS
EVENING...
...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY
MORNING...
...HIGH SURF WARNING IN EFFECT FROM 5 AM THURSDAY TO 5 AM PST
FRIDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Wind Advisory is currently in effect.
A Flood Watch is currently in effect.

A large, powerful storm system will bring gusty winds and heavy rain
this afternoon and tonight.

A few thunderstorms tonight will contain heavy
downpours and brief small hail. Heavy rain will result in sharp
rises on main stem rivers as well as smaller streams and creeks
through Thursday.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A Flood Watch will continue on Thursday.
A High Surf Warning will be in effect on THursday.

High surf will likely result in hazardous beach conditions and
possibly minor coastal flooding by Thursday.

A slight chance of thunderstorms continue on Thursday. Small hail
will also be possible, with at least heavy downpours likely with
stronger showers. Main-stem rivers will have significant rises before
cresting later on Thursday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

In the hours before

Special weather statement, Jan 16, 4:43 PM PST, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Eureka CA
443 PM PST WED JAN 16 2019

CAZ103-104-106-170100-
Southwestern Humboldt CA-Northern Humboldt Coast CA-
Southern Humboldt Interior CA-
443 PM PST WED JAN 16 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HUMBOLDT COUNTY
UNTIL 500 PM PST...

At 443 PM PST, Doppler radar was tracking a strong shower near
Petrolia, or 7 miles west of Honeydew, moving north at 35 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Petrolia and Scotia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4053 12434 4047 12400 4014 12417 4017 12432
      4025 12438
TIME...MOT...LOC 0043Z 194DEG 32KT 4024 12426

MKK
Local storm report, Jan 16, 5:57 PM PST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
557 PM PST WED JAN 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     FLOOD            BENBOW                  40.07N 123.79W
01/16/2019                   HUMBOLDT           CA   LAW ENFORCEMENT

            CHP HAS REPORTED ROADWAY FLOODING AT BENBOW
            OFFRAMP AND US 101 N.

&&

WCI
Local storm report, Jan 16, 6:23 PM PST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
623 PM PST WED JAN 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     FLOOD            4 S TALMAGE             39.07N 123.16W
01/16/2019                   MENDOCINO          CA   LAW ENFORCEMENT

            CHP IS REPORTING ROADWAY FLOODING ON OLD
            RIVER ROAD SOUTH OF TALMAGE.

&&

WCI

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 16, 4:20 PM PSTAreal Flood AdvisoryEKAHumboldt3 hr
Jan 16, 4:43 PM PSTSpecial Weather StatementEKAHumboldt17 min
Jan 16, 5:27 PM PSTAreal Flood AdvisoryEKAMendocino3 hr
Jan 16, 6:11 PM PSTAreal Flood AdvisoryEKAMendocino3 hr
Jan 16, 6:49 PM PSTRiver Flood AdvisoryEKAMendocino8 hr
Jan 16, 10:41 PM PSTCoastal Flood AdvisoryEKAHumboldt10 hr
Jan 17, 7:19 AM PSTSpecial Weather StatementEKAHumboldt41 min
Jan 17, 7:38 AM PSTSpecial Weather StatementEKAHumboldt37 min
Jan 17, 8:06 AM PSTCoastal Flood WarningEKAMendocino114 min
Jan 17, 9:03 AM PSTSpecial Weather StatementEKA42 min
Jan 17, 9:18 AM PSTSpecial Weather StatementEKADel Norte42 min
Jan 17, 9:54 AM PSTSpecial Weather StatementEKADel Norte36 min
Jan 17, 10:13 AM PSTSpecial Weather StatementEKAHumboldt, Trinity47 min
Jan 17, 10:57 AM PSTSpecial Weather StatementEKAHumboldt48 min
Jan 17, 11:35 AM PSTSpecial Weather StatementEKAHumboldt40 min
Jan 17, 2:51 PM PSTGale WarningEKA35 hr

Nearby

River Flood Warnings in California, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.